# SDR AALA20070063

- Difficulty date: January 11, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

SJU INFLIGHT T1044/11JAN AUA TO BOS - FIRST CLASS GALLEY OVEN BEGAN SMOKING.  SMELLED LIKE ORGANIC MATERIAL.  OVEN TEMPERATURE WAS SET AT 175 AND THE OVERHEAT LIGHT DID NOT COME ON.  THE NUMBER ONE AND NUMBER TWO FIRST CLASS OVENS WERE TURNED OFF AND THE CIRCUIT BREAKER PULLED.  LANDED AT SJU WITHOUT INCIDENT.  FOUND FOOD RESIDUE IN FIRST CLASS GALLEY OVEN.  CLEANED OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION FOR BOTH OVENS.
